# SDR SWIA2020013148024

- Difficulty date: December 26, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SUSPECTED CRACK AT FS 333 LBL 5 MARKED   (C-CHECK) RO 1/28/2020   VERIFIED CRACK, REMOVED CRACKED FRAME SECTOR AT FS 333 LBL 5 REF CRJ 200 SRM.  - INSTALLED NEW FRAME SECTOR PN 601R32004-41 AT FS 333 REF DRAWINGS AND CRJ 200 SRM. RESTORED FINISH AND APPLIED CIC.
